skip to main content
Show Results with:

General decay of solutions for a viscoelastic equation with Balakrishnan-Taylor damping and nonlinear boundary damping-source interactions

WU, Shun-Tang

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 981-994 -- Elsevier Ltd

Online access

  • Title:
    General decay of solutions for a viscoelastic equation with Balakrishnan-Taylor damping and nonlinear boundary damping-source interactions
  • Author: WU, Shun-Tang
  • Found In: Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 981-994
  • Journal Title: Acta mathematica scientia: Shu xue wu li xue bao
  • Subjects: Mathematical physics--Periodicals; Dewey: 530.15
  • Rights: legaldeposit
  • Publication Details: Elsevier Ltd
  • Abstract: Abstract

    A viscoelastic equation with Balakrishnan-Taylor damping and nonlinear boundary/interior sources is considered in a bounded domain. Under appropriate assumptions imposed on the source and the damping, we establish uniform decay rate of the solution energy in terms of the behavior of the nonlinear feedback and the relaxation function, without setting any restrictive growth assumptions on the damping at the origin and weakening the usual assumptions on the relaxation function.


  • Identifier: ETOClsidyv98a037dc; System Number: LDEAvdc_100025996839.0x000001; Journal ISSN: 0252-9602; 10.1016/S0252-9602(15)30032-1
  • Publication Date: 2015
  • Physical Description: Electronic
  • Shelfmark(s): ELD Digital store

Searching Remote Databases, Please Wait